# SDR AALA201809219036

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 54,347 hours, 28,341 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 49,670 hours, 23,233 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A MILD ODOR WAS DETECTED IN THE MID TO AFT CABIN.  THE ODOR WAS SLIGHTLY INTENSIFIED AND PASSENGERS COMPLAINED OF SINUS AND EYE IRRITATION.  THE AIRCRAFT DIVERTED.  ACCOMPLISED INITIAL SOF TC.  FOUND EVIDENCE OF AN OIL LEAK ON VARIABLE STATOR VANE AREA AT THE 6'OCLOCK POSITION AND LOW PRESSURE TURBINE, AIR COOLING PIPE FORWARD AND AFT FLANGE WET OF OIL.   REPLACED THE NR 2 RIGHT ENGINE IAW JC 26L40071001.
